EconPapers    
Economics at your fingertips  
 

A Glivenko-Cantelli theorem for the empirical distribution function of uniform m-step spacings

John Einmahl

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 70f51ec94e6/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:74e22219-08d5-453a-9473-7c5df383f2c3

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:74e22219-08d5-453a-9473-7c5df383f2c3